| Model Number |
LA6EBU35 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
11/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A patient was admitted to hospital and coronary angiography, optical coherence tomography (oct) examination and drug balloon dilatation were planned to be performed. an attempt was made to use one launcher guide catheter during the procedure at the left coronary ostium.The real pressure in the lumen could not be monitored and the catheter was withdrawn.It was reported that the catheter was flushed out with normal saline and a large amount of thrombus came out of the launcher.It was stated that if it had not been detected on time the event could have lead to blood clots and infarction in the patient. a replacement 6f ebu catheter was used to continue the treatment at the left coronary ostium. no further injury was reported.
Additional Manufacturer Narrative
Additional information: it was stated that the thrombus occurred in the guiding catheter and not in the blood vessel.The patient was on dapt when this thrombotic event occurred.The thrombus was treated by replacing the guide catheter, the thrombus was not in the blood vessel.No stent was used during the procedure.A drug coated balloon angioplasty was performed which was deployed normally.It was not possible to determine if the thrombus event was directly related to the use of the relevant device.The patient is reported to be normal and healthy.Initial reported name and phone number provided.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.